# SDR 9614781224

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N224NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46581
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 1146
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND CORROSION ON THE FUSELAGE SKIN DOUBLER AT FS 1146 BETWEEN LONGERONS 51L TO 52L.  REPAIRED SKIN (P/N AAA7058-1) PER EA 12-105442.
